# SDR ASAA2025121863229

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,677 hours, 13,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING HAD DIFFICULTY OPENING L2 DOOR. GROUNDED - YES.  PERFORMED OPS TEST OF L2 DOOR WITH INTERIOR AND EXTERIOR HANDLE IAW AMM 52-13-00, OPS CHKD GOOD.
